MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 8.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 8.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5413080
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the subject coil was detached and the delivery wire was removed, the operator noticed that the small part of the subject coil remained in the detachment junction area.The operator removed the small part of the subject coil.The procedure was completed successfully, no further information available.
 
Additional Manufacturer Narrative
H3 other text: the device is not available to the manufacturer.
 
Additional Manufacturer Narrative
H3 device evaluated by mfg ¿updated.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the delivery wire was seen to be kinked/bent in multiple areas.The main coil was seen to be detached/separated from the delivery wire.The main coil was seen to be kinked/bent.Functional inspection was not performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported events were not confirmed during analysis, the main coil was found to be detached prematurely during use.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer is, it was found that a small part of the coil remained in the detachment junction area when the delivery wire was removed after detachment (short beep was confirmed).Only the wire with the small coil part was removed and the procedure completed.The patient¿s anatomy was normal.The device was prepared as per dfu.The device was seen to be in good condition prior to use on the patient and continues flush was set up and maintained throughout the procedure.During analysis, the main coil was seen to be detached and kinked, the delivery wire was kinked in numerous areas.The reported event was not confirmed as main coil length were within specification with no breaks or fractures noted.An assignable cause of ¿not confirmed¿ will be assigned to the reported events ¿un-retrieved device fragments¿ and ¿main coil broken/fractured during use¿ as the vents were not confirmed during analysis.An assignable cause of procedural factors will be assigned to the analyzed events 'main coil prematurely detached/separated during use¿ and ¿main coil kinked/bent¿ appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the analyzed event ¿coil delivery wire kinked/bent¿ as the event appears to be associated with handling of the product or portion of the product.
 
Event or Problem Description

Brand Name
TARGET TETRA 3.0MM X 8.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19294400
Report Number3008881809-2024-00212
Device Sequence Number8687568
Product Code HCG
UDI-Device Identifier07613327578669
UDI-Public07613327578669
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Catalogue NumberTG5413080
Device Lot Number24474494
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POWER SUPPLY (UNKNOWN).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown